# SDR UALA2012081404508

- Difficulty date: August 14, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 39,618 hours, 16,259 cycles
- Engine: Iae V2522A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000002
- Part serial: 26
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCTL FLAPS SYS FAULT.  FLIGHT DIVERTED.  WHILE PERFORMING VISUAL INSPECTION, FOUND NR 1 LT FLAP ROTARY ACTUATOR WITH ACTIVATED TORQUE LIMITER.  INSTALLED NR 1 LT ROTARY ACTUATOR PER AMM.  REPLACED LT NR 1 FLAP TRACK ACTUATOR.  COMPLETED INSTALLATION FROM ITEM I TO END, OPS CHECKED GOOD.
